MAUDE Adverse Event Report: QUIDEL CORPORATION LYRA DIRECT SARS-COV-2 ASSAY

QUIDEL CORPORATION LYRA DIRECT SARS-COV-2 ASSAY
Model Number Coronavirus
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting a false positive sars result with a sample showing an atypical curve.The customer communicated the retest of the sample is negative and the negative result was submitted.Most patients were asymptomatic as they were tested for pre-op screening.
 
Additional Manufacturer Narrative
Investigation conclusion: a review of the customer data shows a possible elevated background to the patient sample but unable to fully determine.Root cause: unable to determine.Source: phone.

Brand Name
LYRA DIRECT SARS-COV-2 ASSAY
Common Device Name
LYRA DIRECT SARS-COV-2 ASSAY
Manufacturer (Section D)
QUIDEL CORPORATION
2005 east state street
athens OH 45701
Manufacturer Contact
karl luke
2005 east state street
athens, OH 45701
7405893382
MDR Report Key15117376
Report Number0002024674-2022-09276
Device Sequence Number20238736
Product Code QJR
UDI-Device Identifier30014613339144
UDI-Public30014613339144
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EUA200423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCoronavirus
Device Catalogue NumberM124
Device Lot Number191619, 193352
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown